# SDR AALA20070295

- Difficulty date: February 4, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3168593
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR SLIDE HAS LENS COVER MISSING.  REPLACED LENS FOR EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
